Probabilistic tree automata and context free languages

M. Magidor, G. Moran

Research output: Contribution to journalArticlepeer-review


A notion of a probabilistic tree automaton is defined and a condition is given under which it is equivalent to a usual tree automaton. A theorem about context free languages is stated.

Original languageEnglish
Pages (from-to)340-348
Number of pages9
JournalIsrael Journal of Mathematics
Issue number4
StatePublished - Dec 1970
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Probabilistic tree automata and context free languages'. Together they form a unique fingerprint.

Cite this